Alert archive / Oklahoma / River Flood Warnings in 2009

River Flood Warning 45, NWS Tulsa, OK

October 8, 2009Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Oct 8, 2009, 9:11 PM CDT for Cherokee County, Oklahoma. It took effect at Oct 9, 2009, 6:09 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2009, 9:11 PM CDT (02:11 UTC)
In effect from
Oct 9, 2009, 6:09 AM CDT
Expired
Oct 9, 2009, 8:24 PM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baron Fork at Eldon (ELDO2).

Action stage
18 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07197000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 090211
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT THU OCT 08 2009


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-091011-
/O.NEW.KTSA.FL.W.0043.091009T1530Z-091010T1747Z/
/WTTO2.1.ER.091009T1530Z.091010T0000Z.091010T1147Z.NO/
911 PM CDT THU OCT 08 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM FRIDAY MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS  2.80 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 16.0 
  FEET BY FRIDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING WILL OCCUR FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  FARMLANDS AND PERMANENT 
  CAMPGROUNDS WILL BE AFFECTED.  A FEW CABINS IN THE FIDLERS BEND 
  AREA MAY HAVE MINOR FLOODING.

$$

OKC021-091011-
/O.NEW.KTSA.FL.W.0044.091009T1640Z-091011T1816Z/
/TALO2.1.ER.091009T1640Z.091011T0000Z.091011T1216Z.NO/
911 PM CDT THU OCT 08 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM FRIDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 PM THURSDAY THE STAGE WAS  3.33 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 
  13.0 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF THE COMBS 
  BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED.  EXTREME TURBULENCE 
  WILL MAKE THE RIVER TOO HAZARDOUS FOR FLOATING.

$$

OKC021-091011-
/O.NEW.KTSA.FL.W.0045.091009T1603Z-091010T0243Z/
/ELDO2.1.ER.091009T1603Z.091009T1800Z.091009T2043Z.NO/
911 PM CDT THU OCT 08 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BARON FORK RIVER AT ELDON.
* FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  830 PM THURSDAY THE STAGE WAS  6.24 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 19.0 
  FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE FRIDAY AFTERNOON.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  NEAR THE RIVER WILL BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP 
  EGAN MAY EXPERIENCE MINOR FLOODING.

$$
4 follow-up statements
000 
WGUS84 KTSA 090743
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 AM CDT FRI OCT 09 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-091543-
/O.EXT.KTSA.FL.W.0045.091009T1109Z-091010T0318Z/
/ELDO2.1.ER.091009T1109Z.091009T1200Z.091009T2118Z.NO/
243 AM CDT FRI OCT 09 2009

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  230 AM FRIDAY THE STAGE WAS  9.75 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.9 FEET BY 
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  AFTERNOON.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  NEAR THE RIVER WILL BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP 
  EGAN MAY EXPERIENCE MINOR FLOODING.

$$
000 
WGUS44 KTSA 091330
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
830 AM CDT FRI OCT 09 2009


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...

  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-092130-
/O.EXT.KTSA.FL.W.0045.000000T0000Z-091010T1246Z/
/ELDO2.2.ER.091009T1313Z.091009T1800Z.091010T0646Z.NO/
830 AM CDT FRI OCT 09 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...

THE FLOOD WARNING CONTINUES FOR 
  THE BARON FORK RIVER AT ELDON.
  
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  730 AM FRIDAY THE STAGE WAS 17.55 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE BARON FORK RIVER AT ELDON IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 21.0 FEET BY 
  THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  SATURDAY BEFORE DAWN.
* IMPACT...AT 22.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  WILL BE INUNDATED TO A DEPTH OF SEVERAL FEET.  FLOODWATERS MAY 
  REACH SOME CABINS NEAR CAMP EGAN.

$$
000 
WGUS84 KTSA 091919
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT FRI OCT 09 2009


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC001-100319-
/O.EXT.KTSA.FL.W.0043.000000T0000Z-091011T0123Z/
/WTTO2.2.ER.091009T1120Z.091010T0000Z.091010T1923Z.NO/
219 PM CDT FRI OCT 09 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  200 PM FRIDAY THE STAGE WAS 16.57 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO 
  NEAR 22.6 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE EARLY SATURDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...VERY SEVERE FLOODING WILL OCCUR FROM THE 
  ARKANSAS BORDER TO CHEWEY BRIDGE.  NUMEROUS CABINS IN THE FIDLERS 
  BEND AREA WILL BE FLOODED TO A DEPTH OF SEVERAL FEET.

$$

OKC021-100319-
/O.EXT.KTSA.FL.W.0044.091009T1926Z-091011T2346Z/
/TALO2.2.ER.091009T1926Z.091011T0000Z.091011T1746Z.NO/
219 PM CDT FRI OCT 09 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM FRIDAY THE STAGE WAS 10.65 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 16.9 
  FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
  STAGE EARLY SUNDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...SEVERE FLOODING WILL OCCUR FROM CHEWEY 
  BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH.  ACCESS ROADS EAST OF COMBS 
  BRIDGE NEAR EAGLES BLUFF MAY BE THREATENED.  SOME CABIN PARKS MAY 
  BE FLOODED TO A DEPTH OF A COUPLE OF FEET.

$$

OKC021-100319-
/O.EXT.KTSA.FL.W.0045.000000T0000Z-091010T0900Z/
/ELDO2.2.ER.091009T1242Z.091009T1500Z.091010T0300Z.NO/
219 PM CDT FRI OCT 09 2009

THE FLOOD WARNING CONTINUES FOR
  THE BARON FORK RIVER AT ELDON.
* AT  130 PM FRIDAY THE STAGE WAS 20.50 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 20.0 FEET...MODERATE FLOODING WILL OCCUR.  GRAZING LANDS
  NEAR THE RIVER WILL BECOME INUNDATED.  LOW-LYING AREAS NEAR CAMP 
  EGAN MAY EXPERIENCE MINOR FLOODING.

$$
000 
WGUS84 KTSA 100124
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT FRI OCT 09 2009


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BARON FORK RIVER AT ELDON AFFECTING CHEROKEE COUNTY. 
  
OKC021-100154-
/O.CAN.KTSA.FL.W.0045.000000T0000Z-091010T0900Z/
/ELDO2.2.ER.091009T1242Z.091009T1500Z.091009T2335Z.NO/
824 PM CDT FRI OCT 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BARON FORK RIVER AT ELDON.
* AT  730 PM FRIDAY THE STAGE WAS 17.33 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE THIS EVENING.
* FORECAST...THE BARON FORK RIVER AT ELDON WILL CONTINUE FALLING AND 
  REMAIN BELOW FLOOD STAGE.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Oct 8, 6:32 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 8, 6:32 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT THU OCT 8 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... A WARM FRONT IS CURRENTLY DRAPED SW TO NE
ACROSS THE REGION CREATING VERY ACTIVE WEATHER. THUNDERSTORMS WITH HEAVY
RAINFALL WILL PERSIST ALONG AND NORTH OF THE FRONT... AFFECTING
KTUL/KRVS IN OKLAHOMA AND KXNA/KFYV IN NW ARKANSAS. IFR TO VLIFR
CONDITIONS WILL PERSIST AT THOSE SITES. THESE CONDITIONS WILL ALSO
BE POSSIBLE AT KMLC AND KFSM LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 258 PM CDT THU OCT 8 2009/

DISCUSSION...
WET PATTERN TO CONTINUE FOR THE 18-24 HOURS AS A LARGE RAIN SHIELD
CURRENTLY ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR HAS NOW
BEGUN TO ADVANCE SOUTH AND EAST. SFC LOW CURRENTLY OVER SOUTH
CENTRAL OKLAHOMA...WITH ATTENDANT WARM FRONT CONTINUING TO LIFT
NORTHEAST. MOST OF SOUTHEAST OK IN WARM SECTOR AS AFTERNOON
TEMPERATURES IN SOME LOCATIONS HAVE WARMED INTO THE MID 80S ALONG
WITH LOWER 70 DEWPOINTS. THAT SAID...HEAVY RAINFALL...FLASH FLOODING
AND SEVERE WEATHER INCLUDING A LIMITED TORNADO THREAT WILL PREVAIL
INTO THE EVENING. RAIN CHANCES WILL LESSEN FROM NW TO SE AFTER 06Z
AS THE COLD FRONT MOVES INTO NE OK. WILL BEGIN TO TAPER POPS
ACCORDINGLY AT THAT TIME. MOST ACTIVITY WILL BE EAST AND SOUTHEAST
OF THE REGION AFTER 18Z...WHEN COOLER AND DRIER AIR WILL FILTER OVER
THE AREA. REINFORCING SHOT OF COLDER AIR TO MOVE IN SATURDAY
AFTERNOON...WHICH WILL RESULT IN SOME VERY COOL CONDITIONS. WILL
KEEP OVERNIGHT LOWS INTO SUNDAY MORNING ABOVE FREEZING...BUT LATER
SHIFTS WILL NEED TO MONITOR MODEL TRENDS SHOULD THE GUIDANCE SUGGEST
COLDER READINGS THAN WHAT IS CURRENTLY FORECAST. FOR NEXT
WEEK...HAVE OPTED TO RAISE MINIMUMS AND MAXIMUMS FOR SEVERAL PERIODS
AS THE LATEST MOS CONTINUES TO TREND WARMER. WILL USE A BLEND OF THE
MEX AND ECMWF IN THOSE PERIODS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 8, 5:18 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU OCT 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT THU OCT 8 2009

...SIGNIFICANT FLOOD THREAT TONIGHT ALONG WITH POTENTIAL FOR SEVERE
THUNDERSTORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
        RISK...LIMITED.
        AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT EXTENDS FROM BENTONVILLE ARKANSAS TO HENRYETTA
OKLAHOMA LATE THIS AFTERNOON. MOST OF THE RAIN AND THUNDERSTORMS
THUS FAR HAVE BEEN ALONG AND NORTH OF THE COLD FRONT BUT
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR JUST AHEAD OF THE
COLD FRONT OVER THE NEXT FEW HOURS. THESE STORMS ARE LIKELY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ALL
POSSIBLE. SOME OF THE STORMS NORTH OF THE FRONT WILL ALSO POSE A
MARGINAL SEVERE HAIL THREAT THROUGH THIS EVENING.

RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED TO THE
NORTHWEST OF INTERTSTATE 44. THIS HEAVY RAINFALL AXIS IS BEGINNING
TO SHIFT SOUTHEAST AND WILL RESULT IN 2 TO 4 INCHES OF ADDITIONAL
RAIN IN MOST PLACES SOUTHEAST OF INTERSTATE 44...WITH ISOLATED
TOTALS OVER 6 INCHES POSSIBLE. WIDESPREAD FLASH FLOODING AND RIVER
FLOODING IS EXPECTED TO DEVELOP AS A RESULT OF THIS RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.

A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING ACCOMPANIED BY A PERIOD OF GUSTY NORTH
WINDS. COOL WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
AS HIGH PRESSURE MOVES INTO THE AREA WITH THE NEXT THREAT OF
STORMS ABOUT MIDWEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY REMAIN AN ISSUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 8, 8:21 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HEAVY RAIN       WESTVILLE               35.99N 94.57W
10/08/2009  M1.90 INCH       ADAIR              OK   MESONET

            1.90 INCHES OF RAIN FELL IN ONE HOUR ENDING AT 810 PM.

&&

NMM
Local storm report, Oct 8, 8:34 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      TULSA                   36.13N 95.92W
10/08/2009                   TULSA              OK   BROADCAST MEDIA

            INTERSECTION AT 48TH STREET SOUTH AND 36TH WEST
            AVENUE...FLOODED. ROAD WAS CLOSED AT 38TH AND SHERIDAN
            DUE TO HIGH WATER. KOTV

0620 PM     FLASH FLOOD      TULSA                   36.13N 95.92W
10/08/2009                   TULSA              OK   BROADCAST MEDIA

            85TH AND HARVARD...WATER TWO FEET DEEP OVER ROAD. FLOATED
            CAR INTO DITCH.

0820 PM     FLASH FLOOD      MIAMI                   36.87N 94.88W
10/08/2009                   OTTAWA             OK   EMERGENCY MNGR

            IN MIAMI AREA...NUMEROUS ROADS CLOSED. ALSO NUMEROUS
            ROADS CLOSED AROUND THE COUNTY. 5.4 INCHES OF RAIN HAS
            FALLEN.

&&

SAA
Local storm report, Oct 8, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       FAYETTEVILLE            36.06N 94.16W
10/08/2009  M2.00 INCH       WASHINGTON         AR   EMERGENCY MNGR

            2 INCHES OF RAIN MEASURED IN NORTH FAYETTEVILLE IN ONE
            HOUR AND 15 MINUTES ENDING.

0842 PM     FLASH FLOOD      FAYETTEVILLE            36.06N 94.16W
10/08/2009                   WASHINGTON         AR   EMERGENCY MNGR

            SIGNIFICANT STREET FLOODING IN SOUTH FAYETTEVILLE.

&&

NMM
Local storm report, Oct 8, 8:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      3 NW PHAROAH            35.45N 96.16W
10/08/2009                   OKFUSKEE           OK   PUBLIC

            HIGHWAY 62 BRIDGE NEAR PHAROAH UNDER WATER. ALSO SOME
            BACKROADS UNDER WATER. ONE WASHED OUT. TIME AND LOCATIONS
            APPROXIMATE.

0845 PM     FLASH FLOOD      5 W PORTER              35.87N 95.61W
10/08/2009                   WAGONER            OK   EMERGENCY MNGR

            HIGHWAYS 104 AND 51B NEAR MUSKOGEE/WAGONER COUNTY LINE
            CLOSED DUE TO FLOODING.

0845 PM     FLASH FLOOD      COWETA                  35.95N 95.65W
10/08/2009                   WAGONER            OK   EMERGENCY MNGR

            NUMEROUS MOTOR VEHICLE ACCIDENTS THROUGHOUT WAGONER
            COUNTY AND IN COWETA AND WAGONER. NO INJURIES REPORTED.

&&

NMM
Local storm report, Oct 8, 9:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 E HECTORVILLE         35.84N 95.89W
10/08/2009                   OKMULGEE           OK   EMERGENCY MNGR

            BIXBY RD BETWEEN SOUTH 211TH AND FERGUSON RD IS CLOSED
            DUE TO FLOODING.

&&

NMM
Local storm report, Oct 8, 9:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      OKMULGEE                35.62N 95.96W
10/08/2009                   OKMULGEE           OK   EMERGENCY MNGR

            STREET FLOODING STARTED AROUND 730 PM. SOME ROADS
            TEMPORARILY CLOSED.

0815 PM     FLASH FLOOD      DEWAR                   35.46N 95.94W
10/08/2009                   OKMULGEE           OK   PUBLIC

            SEVERAL STREETS FLOODED AND CLOSED.

0830 PM     FLASH FLOOD      MORRIS                  35.61N 95.86W
10/08/2009                   OKMULGEE           OK   EMERGENCY MNGR

            STREET FLOODING AROUND TOWN. ROADS BEING CLOSED AT 9 PM.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:24 PM CDTAreal Flood WarningTSAOsage, Pawnee, Washington21 hr
Oct 8, 9:08 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah13 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSAAdair41 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSACherokee65 hr
Oct 8, 9:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Oct 8, 10:43 PM CDTFlash Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner4 hr
Oct 9, 12:31 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee10 hr
Oct 9, 12:34 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa15 hr
Oct 9, 12:52 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha10 hr
Oct 9, 2:35 AM CDTAreal Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner13 hr
Oct 9, 8:02 AM CDTRiver Flood WarningTSAPushmataha13 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore17 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore60 hr
Oct 9, 10:20 AM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 7 more6 hr
Oct 9, 3:56 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more27 hr

Nearby

River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.